# SDR G6OA200700001

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Aircraft time: 112,432 hours, 24,674 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENGINE FIRE INDICATION AT FL280 WITH LOOP-B SELECTED.  ENGINE SHUTDOWN AND AGENT DISCHARGED.
